Alert archive / New York / Flash Flood Warnings in 2025
Flash Flood Warning 12, NWS New York, NY
NWS New York, NY issued this flash flood warning at Jul 14, 2025, 7:41 PM EDT for 4 counties in New York. It was in force for 2 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 14, 2025, 7:41 PM EDT (23:41 UTC)
- Expired
- Jul 14, 2025, 9:45 PM EDT
- In force
- 2 hr
- Issued by
- NWS New York, NY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bronx County, NY, Kings County, NY, Nassau County, NY, Queens County, NY
The radar
The Brookhaven radar (KOKX), 72 km from the middle of the area, began a volume at 23:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 14, 8:58 PM EDT | FLASH FLOOD | 2 Nw Kennedy Airport, NY | Right 2 lanes of Southbound I-678 Van Wyck Expressway at Alwick Road impassable due to flooding. |
| Jul 14, 8:58 PM EDT | FLASH FLOOD | 2 Nw Kennedy Airport, NY | Right 2 lanes of Southbound I-678 Van Wyck Expressway at Alwick Road impassable due to flooding. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 77 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 11.7 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -115 J/kg
- Mixed-layer LCL
- 728 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
541
WGUS51 KOKX 142341
FFWOKX
NYC005-047-059-081-150145-
/O.NEW.KOKX.FF.W.0012.250714T2341Z-250715T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service New York NY
741 PM EDT Mon Jul 14 2025
The National Weather Service in Upton has issued a
* Flash Flood Warning for...
Bronx County in southeastern New York...
Kings (Brooklyn) County in southeastern New York...
Western Nassau County in southeastern New York...
Queens County in southeastern New York...
* Until 945 PM EDT.
* At 741 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Additional rainfall amounts of
1 to 2 inches are possible in the warned area. Flash flooding is
ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Jamaica, Flushing, Valley Stream, Glen Cove, Mineola, Woodmere,
Rockaway Beach, Great Neck, Kennedy Airport, Throgs Neck Bridge,
Forest Hills, Bayside, Co-op City, Elmont, Whitestone, Howard
Beach, Ozone Park, Port Washington, Manhasset and Bayville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4089 7376 4087 7375 4085 7375 4088 7371
4087 7366 4091 7365 4092 7364 4092 7356
4086 7357 4069 7367 4057 7370 4057 7376
4054 7391 4089 7382 4089 7377
FLASH FLOOD...RADAR INDICATED
$$
JT1 follow-up statement
579
WGUS71 KOKX 150139
FFSOKX
Flash Flood Statement
National Weather Service New York NY
939 PM EDT Mon Jul 14 2025
NYC005-047-059-081-150149-
/O.EXP.KOKX.FF.W.0012.000000T0000Z-250715T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bronx NY-Kings (Brooklyn) NY-Nassau NY-Queens NY-
939 PM EDT Mon Jul 14 2025
...FLASH FLOOD WARNING WILL EXPIRE AT 945 PM EDT THIS EVENING FOR
BRONX, KINGS (BROOKLYN), WESTERN NASSAU AND QUEENS COUNTIES...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
A Flood Watch remains in effect until 1200 AM EDT for portions of
southern Connecticut and southeast New York.
&&
LAT...LON 4089 7376 4087 7375 4085 7375 4088 7371
4087 7366 4091 7365 4092 7364 4092 7356
4086 7357 4069 7367 4057 7370 4057 7376
4054 7391 4089 7382 4089 7377
$$
JTWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this flash flood warning went out at Jul 14, 3:06 PM EDT, 4 hours 35 minutes earlier.
Area forecast discussion, Jul 14, 3:06 PM EDT, 4 hours 35 minutes before
Area Forecast Discussion
National Weather Service New York NY
306 PM EDT Mon Jul 14 2025
.SYNOPSIS...
A weak front approaching from the west will move through
tonight and remain nearby as a Bermuda high remains anchored
well offshore. The boundary will lift north by Thursday, with an
attendant cold front following into late week. Behind it, high
pressure will attempt to build in this weekend.
&&
.NEAR TERM /THROUGH TONIGHT/...
Key Points:
* Flood Watch remains in effect from 2 PM to midnight for NE NJ,
the lower Hudson Valley, NYC, and SW CT, with scattered
instances of flash flooding possible.
A shortwave trough axis moving out of the the eastern Great
Lakes/Ohio Valley region, and an accompanying sfc trough
approaching eastern PA, will both slide eastward toward and
across the region late today into tonight.
An increasingly moist and unstable air mass (PW 2 inches and
MLCAPE 1000-1500 J/kg with both still on the increase per SPC
mesoanalysis/forecast) has already led to sct showers/tstms
with heavy downpours mostly north of NYC, and isolated amts over
an inch in spots. An increasingly widespread threat of
torrential downpours from tstm activity should materialize later
today into this evening as the trough to the west approaches,
with 2+"/hr rainfall rates possible as MLCAPE increases to
1500-20 J/kg, PW increases closer to 2.25 inches, a deep warm
cloud layer up to 15 kft, and weak SW steering flow.
Highest coverage/confidence in this activity remains across NE
NJ and adjacent parts of the lower Hudson Valley, where 12Z HREF
now forecasts a 50% chance of 3+ inches of rain in 3 hours. A
30% chance of 3 inches in 3 hours now extends eastward into NYC
and the rest of the lower Hudson Valley. Latest HRRR suggests
the most likely time frame for the heaviest rainfall should be
from 22Z-02Z.
Weak low level shear/helicity profiles and weak LLJ appear to
be a limitation for sustained updraft and backbuilding storms.
Rainfall of 2-3 inches and locally up to 5 inches possible from
Rockland/Westchester southward into NE NJ. For the west of the
watch area, amounts of 1-2 inches and locally over 3 inches
possible. Most of this could fall in as little as a 3-hr
period.
Isolated strong to severe wet downbursts are also possible, more
so NW of NYC where instability will be maximized.
The trough will slowly slides east overnight, with convective
coverage and intensity on the wane.
Seasonably warm and very muggy conditions will prevail through
tonight, with low temps from the upper 60s well inland to the
mid 70s invof NYC.
&&
.SHORT TERM /TUESDAY THROUGH TUESDAY NIGHT/...
AM showers/tstms still possible Tue morning from NYC metro east
with the front still in the vicinity, then a chance for late day
showers/tstms from NYC north/west in the afternoon with a subtle
sfc trough still in the vicinity and a mid level shortwave
trough approaching. This activity should be on the weaker side
with instability much more limited and wind fields aloft weak.
Of more concern will be increasing heat/humidity. High temps on
Tue should reach the upper 80s/lower 90s from NYC north/west,
with mid 80s elsewhere. Combined with dewpoints in the upper
60s/lower 70s this could yield heat index values of 95-99 for
much of NE NJ and also parts of the lower Hudson Valley and the
CT river valley. A short fused heat advisory might be needed for
some or all of these areas.
Low temps Tue night should range once again from the upper 60s
well inland, to the mid 70s in the NYC metro area and western
Long Island.
&&
.LONG TERM /WEDNESDAY THROUGH MONDAY/...
Key Points:
* Increasing likelihood for heat indices to exceed 95F Wednesday
through Friday across much of the region.
* Unsettled pattern with chances for afternoon showers and
thunderstorms into late week.
The weakening frontal boundary lingers nearby into midweek as
sprawling high pressure remains anchored well out in the
Atlantic. SW flow helps usher in additional warm, moist air, and
temperatures nudge upwards. While nothing remarkable for mid
July, temperatures Wed through Fri likely top the upper 80s to
lower 90s for most, and with dew pts progged at least into the
upper 60s and lower 70s, heat indices should achieve mid to
upper 90s, with the hottest locales exceeding 100F. Heat
headlines will likely be needed as we move closer.
One caveat may be the unsettled pattern, with showers and
thunderstorms possible each afternoon through late week with
nearby frontal boundaries, though the overall severe risk
appears low. However, deep layer moisture should keep PWATs near
or above 2 inches, and with it, the potential for higher
rainfall rates with any convective activity.
Conditions potentially begin to settle into at least the start
of the weekend behind a cold fropa, as high pressure attempts
to build in from the Great Lakes.
&&
.AVIATION /19Z MONDAY THROUGH SATURDAY/...
A weak cold front settles over the terminals this afternoon and
evening, gradually sinking to the south tonight.
Mainly VFR this afternoon with lingering MVFR ceilings across
eastern Long Island and southeast Connecticut. Showers and
thunderstorms will continue expanding in coverage this
afternoon, especially from NYC terminals on north and west.
Showers/thunderstorms this evening slowly push east and weaken,
with a few showers lingering overnight. Torrential downpours
with MVFR/IFR conditions possible in any shower/thunderstorm.
Low confidence flight category forecast tonight into early
Tuesday, but MVFR conditions possible at all terminals. IFR
also possible, especially across eastern Long Island and
southeast Connecticut. Conditions should become VFR Tuesday
morning.
S-SE winds around 10 kt this afternoon. Winds will diminish
tonight then become SW-S under 10 kt Tuesday morning.
...NY Metro (KEWR/KLGA/KJFK/KTEB) TAF Uncertainty...
Wind speeds may be a few kt higher at times through 21z.
Amendments for timing of showers and thunderstorms possible.
Low confidence flight category forecast tonight/early Tuesday
morning.
.OUTLOOK FOR 18Z TUESDAY THROUGH SATURDAY...
Tuesday Afternoon-Night: VFR during the afternoon/evening with a
chance of a shower/thunderstorm. MVFR or lower possible,
especially east of NYC metro at night.
Wednesday-Friday: MVFR or lower in any afternoon/evening
showers/thunderstorms.
Saturday: Mainly VFR.
Detailed information, including hourly TAF wind component
forecasts, can be found at: https:/www.weather.gov/zny/n90
&&
.MARINE...
SW flow increasing to over 15 kt could build seas close to 5 ft
on the outer ocean waters E of Fire Island Inlet Thu night.
Otherwise, afternoon/evening showers/tstms through the period
could produce locally higher winds/seas at times.
&&
.HYDROLOGY...
Flood Watch remains in effect from 2 PM to midnight for NE NJ,
the lower Hudson Valley, NYC, and SW CT.
A widespread 2-3 inches of rainfall is likely across NE NJ and
adjacent portions of the lower Hudson Valley, where the most
persistent/widespread convection is likely based on predicted
synoptic/mesoscale environment and CAM output.
A widespread 1-2 inches of rain is likely with localized
rainfall totals of up to 3 inches possible for the rest of the
lower Hudson Valley, NYC, and SW CT.
Most of the above could fall in as little as a 3-hr period.
Rainfall rates of over 2 inches per hour are possible with
stronger and/or repeat convection, which could cause localized
instances of severe flooding.
&&
.TIDES/COASTAL FLOODING...
The rip current risk is low through Tuesday, with a 10 kt or
less onshore flow and weakening S-SE swell.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...Flood Watch until midnight EDT tonight for CTZ005-006-009.
NY...Flood Watch until midnight EDT tonight for NYZ067>075-176-178.
NJ...Flood Watch until midnight EDT tonight for NJZ002-004-006-
103>108.
MARINE...None.
&&
SYNOPSIS...BG/DR
NEAR TERM...BG
SHORT TERM...BG
LONG TERM...DR
AVIATION...DS
MARINE...BG/DR
HYDROLOGY...BG/DR
TIDES/COASTAL FLOODING...Hazardous weather outlook, Jul 14, 5:43 AM EDT, 13 hours 58 minutes before
Hazardous Weather Outlook National Weather Service New York NY 543 AM EDT Mon Jul 14 2025 CTZ005-NJZ002-004-006-103>108-NYZ067>070-178-150945- Northern Fairfield-Western Passaic-Eastern Passaic-Hudson- Western Bergen-Eastern Bergen-Western Essex-Eastern Essex- Western Union-Eastern Union-Orange-Putnam-Rockland- Northern Westchester-Southern Queens- 543 AM EDT Mon Jul 14 2025 ...FLOOD WATCH REMAINS IN EFFECT FROM 2 PM EDT THIS AFTERNOON THROUGH THIS EVENING... This Hazardous Weather Outlook is for southern Connecticut, northeast New Jersey and southeast New York. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Numerous showers and thunderstorms with heavy rain are likely this afternoon and evening. Rainfall rates of 2+ inches per hr are possible with any repetitive thunderstorm activity. A widespread 1 to 3 inches of rainfall is likely with localized rainfall totals of up to 5 inches possible. Much of this could fall in only 3 to 4 hours, causing scattered to numerous instances of flash flooding. Localized severe flooding is possible. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time that would meet NWS warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. CTZ007-008-010>012-NYZ078>081-177-179-150945- Northern Middlesex-Northern New London-Southern New Haven- Southern Middlesex-Southern New London-Northwest Suffolk- Northeast Suffolk-Southwest Suffolk-Southeast Suffolk- Northern Nassau-Southern Nassau- 543 AM EDT Mon Jul 14 2025 This Hazardous Weather Outlook is for southern Connecticut and southeast New York. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time that would meet NWS warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. CTZ006-009-NYZ071>075-176-150945- Northern New Haven-Southern Fairfield-Southern Westchester- New York (Manhattan)-Bronx-Richmond (Staten Island)-Kings (Brooklyn)- Northern Queens- 543 AM EDT Mon Jul 14 2025 ...FLOOD WATCH IN EFFECT FROM 2 PM EDT THIS AFTERNOON THROUGH THIS EVENING... This Hazardous Weather Outlook is for southern Connecticut and southeast New York. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Scattered showers and thunderstorms with heavy rain are possible in the watch area this afternoon and evening. Rainfall rates of 2+ inches per hr are possible with any repetitive thunderstorm activity. A widespread 1/2 to 1 1/2 inches of rainfall is likely with localized rainfall totals of up to 3 inches possible. Much of this could fall in only 3 to 4 hours, causing isolated to scattered instances of flash flooding. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time that would meet NWS warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. ANZ331-332-335-338-340-345-350-353-355-150945- Long Island Sound East of New Haven CT/Port Jefferson NY to the Mouth of the Connecticut River- Long Island Sound East of the Mouth of the Connecticut River- Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor-Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 543 AM EDT Mon Jul 14 2025 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time that would meet NWS warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria.
In the hours before
Local storm report, Jul 14, 7:18 PM EDT, 23 minutes before
Preliminary Local Storm Report
National Weather Service New York NY
718 PM EDT Mon Jul 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM Flash Flood Summit 40.72N 74.36W
07/14/2025 Union NJ Public
Several roads around Summit impassable due
to floodwaters.
&&Local storm report, Jul 14, 7:21 PM EDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service New York NY
721 PM EDT Mon Jul 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM Flash Flood 1 WNW Clark 40.63N 74.32W
07/14/2025 Union NJ Emergency Mngr
Water rescues ongoing across the county,
including Scotch Plains, Roselle, Clark,
Linden, and Plainview. Several swift water
rescue boats are being used.
&&Local storm report, Jul 14, 7:25 PM EDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service New York NY
725 PM EDT Mon Jul 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0656 PM Flash Flood Spring Valley 41.11N 74.04W
07/14/2025 Rockland NY Fire Dept/Rescue
Fire department dive teams requested to
rescue two occupants in stranded roadway
near S Pascack Road and Pipetown Hill Road.
&&Local storm report, Jul 14, 7:27 PM EDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service New York NY
727 PM EDT Mon Jul 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM Flash Flood 1 SW Elmsford 41.04N 73.83W
07/14/2025 Westchester NY NWS Employee
Basement flooding on Drisler Ave and Finmor
Drive.
&&Local storm report, Jul 14, 7:36 PM EDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service New York NY
736 PM EDT Mon Jul 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0703 PM Flash Flood 2 SSE Valhalla 41.07N 73.77W
07/14/2025 Westchester NY Dept of Highways
NY 22 closed in both directions at Highland
Ave due to flooding.
&&Local storm report, Jul 14, 7:40 PM EDT, 1 minute before
Preliminary Local Storm Report
National Weather Service New York NY
740 PM EDT Mon Jul 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0648 PM Flash Flood Elmsford 41.05N 73.82W
07/14/2025 Westchester NY Dept of Highways
DOT Flooding and Road Closure on Saw Mill
River Parkway both directions south of Exit
21E NY 119. All lanes of 2 lanes closed.
&&The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 1:59 AM EDT | Flood Watch | OKX | Bronx, Kings, New York, Orange, Putnam, Queens and 3 more | 22 hr |
| Jul 14, 2:52 PM EDT | Special Weather Statement | OKX | Westchester | 23 min |
| Jul 14, 3:03 PM EDT | Severe Thunderstorm Warning | OKX | Putnam, Rockland, Westchester | 42 min |
| Jul 14, 3:11 PM EDT | Areal Flood Advisory | OKX | Putnam | 30 min |
| Jul 14, 3:25 PM EDT | Flash Flood Warning | OKX | Putnam | 3 hr |
| Jul 14, 3:38 PM EDT | Flash Flood Warning | OKX | Rockland, Westchester | 5 hr |
| Jul 14, 3:44 PM EDT | Special Weather Statement | OKX | Westchester | 31 min |
| Jul 14, 4:04 PM EDT | Areal Flood Advisory | OKX | Richmond | 15 min |
| Jul 14, 4:13 PM EDT | Flash Flood Warning | OKX | Richmond | 4 hr |
| Jul 14, 4:23 PM EDT | Areal Flood Advisory | OKX | Putnam, Westchester | 112 min |
| Jul 14, 4:35 PM EDT | Areal Flood Advisory | OKX | Orange | 3 hr |
| Jul 14, 4:43 PM EDT | Special Weather Statement | OKX | Westchester | 32 min |
| Jul 14, 4:51 PM EDT | Flash Flood Warning | OKX | Westchester | 4 hr |
| Jul 14, 5:14 PM EDT | Areal Flood Advisory | OKX | Orange, Rockland | 62 min |
| Jul 14, 5:20 PM EDT | Flash Flood Warning | OKX | Rockland, Westchester | 4 hr |
| Jul 14, 5:29 PM EDT | Special Weather Statement | OKX | Westchester | 46 min |
| Jul 14, 5:53 PM EDT | Flash Flood Warning | OKX | Orange, Rockland | 2 hr |
| Jul 14, 6:34 PM EDT | Flash Flood Warning | OKX | Bronx, Kings, New York, Queens, Richmond, Westchester | 3 hr |
| Jul 14, 6:42 PM EDT | Special Marine Warning | OKX | 63 min | |
| Jul 14, 6:45 PM EDT | Special Weather Statement | OKX | Kings, Richmond | 45 min |
| Jul 14, 7:05 PM EDT | Areal Flood Advisory | OKX | Putnam, Westchester | 85 min |
| Jul 14, 7:24 PM EDT | Areal Flood Advisory | OKX | Bronx, Nassau, Queens | 2 hr |
Nearby
Flash Flood Warnings in New York, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.